advertisement
Question
Posted by: Tan | 2011/02/23

Steriods

My husband started 3 weeks ago using steriods. (So his in he''''s in his 3rd week using steriods)
His is injecting himself on the bum. Both sides of his bum is swollen and there is a big bump on them and it is very hard on that spot where his injected himself. Can you please advise if it is normal if this is your first time using steriods or is something wrong and what should he do. He''''s bum is very sore. Your urgent reply would be appriciated.

Tx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

Hi tan

Well, what he's doing is illegal to begin with. I don't know where he is obtaining steroids, but if it's a doctor, then that would constitute a breach of medical ethics. Or it's "underground", in which case he really is playing with fire.

So, no, it's not normal to have those effects, but when it comes to using steroids like he is, all bets are off. I hate to be blunt about it, but he's either getting steroids medically, in which case the doctor who is doing it can assist (despite contravening medical 'honesty'), or there's no guarantee.

Good luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

7
Our users say:
Posted by: fitnessdoc | 2011/02/27

Hi tan

Well, what he's doing is illegal to begin with. I don't know where he is obtaining steroids, but if it's a doctor, then that would constitute a breach of medical ethics. Or it's "underground", in which case he really is playing with fire.

So, no, it's not normal to have those effects, but when it comes to using steroids like he is, all bets are off. I hate to be blunt about it, but he's either getting steroids medically, in which case the doctor who is doing it can assist (despite contravening medical 'honesty'), or there's no guarantee.

Good luck

Reply to fitnessdoc
Posted by: nic | 2011/02/24

steroids is bad news and if i am not wrong illegal? but then again its what he wants and no body would convince him otherwise good luck

Reply to nic
Posted by: Tan | 2011/02/24

Last reply from PVS. Thanks for the advise.

First PVS message. Just for your info my husbank is not a fake. You are a fake. Why don''t you get off this site and look at yourself before you comment on anything. You don''t even know me or my husband. And also just for your info my husband is training very hard and is living a very healthy life.

Reply to Tan
Posted by: PVS | 2011/02/24

Hi Tan seems someone here(previous comment) wants to be me, You must make sure your husband knows why he is using steriods and what his goals are, if he is a first time user he should make sure of his dosages etc. I must agree i wold prever the natural way wich is much safer and better. I suggest you go and leave this comment by the bodybuilding section as there are people like MMMMM and Qman who would be able to assist it much more detail also check out steriods dot com and steriods dot co dot za and ask questions on there forums. Enjoy  )

Reply to PVS
Posted by: PVS | 2011/02/24

Changing the expiry date is very easy so i wouldt trust it that much. Maybe he should stop being a fake and do it the natural way by eating right and training hard.

Reply to PVS
Posted by: Tan | 2011/02/23

According to my husband he did his recharged very well and the steriod''s not fake. It only expires in 2013.
Anything that he can use to take the bump away?
Can it be a infection rather?

Reply to Tan
Posted by: PVS | 2011/02/23

Your husband got fake or expired products he must stop or he can DIE!!! Go do some research on steriods on the net, you will be shocked how bad steriods are for you and the worst is it doesnt last so all he is doing is killing his brain,heart organs and prob you in a steriodrage witch will happen.

Reply to PVS

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement